# SDR REXA2012111301678

- Difficulty date: November 13, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N831AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8031
- Aircraft time: 12,517 hours, 12,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY EXIT LIGHT IN MAIN PAX ENTRY AREA IS BROKEN.  INSTALLED NEW LOWER EMERGENCY EXIT LIGHT IN MAIN PAX ENTRY IAW 200 AMM 33-51-10.  OPS CHECK GOOD.  P/N BR9279-232.
